MDJunction - People Helping People
 
Ask a Question
11/16/2011 04:58 PM

Bottom of Feet hurting

prayer
prayer  
Posts: 525
Member

I tried looking this up but I can't find anything, does anyone else have problems with the bottom of your feet hurting? My husband has been complaining of this for some time and I am wondering if it isn't a symptom of cirrhosis. More so when he walks and it doesn't matter what shoes he is wearing. ThanksSmile
Reply

11/16/2011 05:13 PM
mikealpha1
mikealpha1  
Posts: 2286
Group Leader

Is it kind of in that tendon running from the big toe back? That's the one that always cramped on me, and during the days sometimes it would sometimes just make me want to bounce my foot or something cause it would tighten up, not quite cramp.

11/16/2011 08:09 PM
rsls80
rsls80  
Posts: 52
Member

My dad gets that all the time the doctor told him to increase his potassium intake, so he started taking some suppliments and eating bananas

11/17/2011 09:24 AM
mpmom
mpmom  
Posts: 3275
VIP Member
I'm an Advocate

He should also have his magnesium checked it's often low with liver patients and can also cause muscle pain and cramping.

Especially if he's on diuretics he should be checked for dehydration.


11/17/2011 05:53 PM
prayer
prayer  
Posts: 525
Member

thanks everyone, as always good information

11/20/2011 03:27 PM
gbsltl1
Posts: 29
New Member

I know exactly what your husband is talking about. I had been trying to figure it out for nearly a year. every time I would stand or take the first 10 or so steps, the pain was horrible. I couldn't stand for any longer than a few hours. it felt like I was walking or standing on sharp rocks. it wasn't my pottasium, magnesium or a tendon. finally at my last dr visit in sept. I took a picture of the rocks they use in landscaping around here. I told my dr it felt like I was walking on this! I also added my feet, ankles, burn at night. that got her attention. she said it was peripheral nueropothy and gave me nuerontin(or gabapentin). I started on 300mg, 1 a night, which is the lowest dose. It completely did the trick. its been 6wks now and I am feeling a little of it coming back, but she said the dose goes way into the thousands so there is room to adjust the dosage. ask your dr. about it. Unfortunatley It was less help with the burning feet at night. goodluck

gbltl1


11/20/2011 03:43 PM
mikealpha1
mikealpha1  
Posts: 2286
Group Leader

LOL I LOVE the picture idea!

11/20/2011 07:51 PM
1polarbear
1polarbear  
Posts: 619
Member

Yes, the bottom of my feet ache. It feels like they are being stretched. I feel like I need to curl my toes so the achiness stops but that doesn't really help. Guess it is something I need to talk with my doc about.

11/21/2011 04:26 AM
prayer
prayer  
Posts: 525
Member

gbsltl1, I will have to ask him today about exactly how his feels, thanks for the info and what a cool idea about the pic, that is one way to get them to "see" what you are talking about, lol

11/23/2011 10:32 AM
iwiham1027
iwiham1027  
Posts: 938
Member

OMG I have had this problem with one of my feet as well then I got a bump in the middle of the bottom of my foot. I did ask the doctor he said they were spurs well I decided to take matters into my own hands and bought a shoe insert it helped a lot. still have the bump but it is getting smaller. I was unaware of just how many things this disease contributes too. Thanks Cheryl
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved